MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-IV ADMIN SET, 15DRP, 3 NF PORTS, 109

Medline Industries, LP MEDLINE; DBD-IV ADMIN SET, 15DRP, 3 NF PORTS, 109
Catalog Number DYNDTN1545
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "our surgery dept said that this case of tubing leaks.".
 
Additional Manufacturer Narrative
The account reported finding leaking tubing, and the customer clarified that the reported leaking occurred during patient use when the device was connected to insyte catheters.A sample was received for investigation; the customer returned unopened devices for review, and 10 samples were randomly selected, primed, and connected to a representative intravascular catheter interface for connection testing.For all samples evaluated, no leakage was observed at the connection site between the iv administration set and catheter, and the complaint is not confirmed.A root cause was not identified; evaluation of the returned samples did not confirm the reported issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-IV ADMIN SET, 15DRP, 3 NF PORTS, 109
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50871215
Report Number1417592-2026-49163
Device Sequence Number9223608
Product Code FPA
UDI-Device Identifier10080196760022
UDI-Public10080196760022
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN1545
Device Lot Number25025391
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/13/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown